MathSciNet Relay Station
MathSciNet bibliographic data
MR66408 10.0X
Ward, Morgan The maximal prime divisors of linear recurrences. Canad. J. Math. 6, (1954). 455–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement